American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G42) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Martin Lorenz. On the stratification of noncommutative prime spectra. Proc. Amer. Math. Soc. 142 (2014) 3013-3017.
Abstract, references, and article information   
View Article: PDF

[2] S. Launois and T. H. Lenagan. Twisting the quantum grassmannian. Proc. Amer. Math. Soc. 139 (2011) 99-110. MR 2729074.
Abstract, references, and article information   
View Article: PDF

[3] Nguyên Thi Phuong Dung. Double Koszul complex and construction of irreducible representations of $\mathfrak {gl}(3|1)$. Proc. Amer. Math. Soc. 138 (2010) 3783-3796. MR 2679601.
Abstract, references, and article information   
View Article: PDF

[4] Piotr M. Sołtan. Quantum spaces without group structure. Proc. Amer. Math. Soc. 138 (2010) 2079-2086. MR 2596045.
Abstract, references, and article information   
View Article: PDF

[5] Milen Yakimov. A classification of $H$-primes of quantum partial flag varieties. Proc. Amer. Math. Soc. 138 (2010) 1249-1261. MR 2578519.
Abstract, references, and article information   
View Article: PDF

[6] University of Georgia VIGRE algebra group. An analog of Kostant's theorem for the cohomology of quantum groups. Proc. Amer. Math. Soc. 138 (2010) 85-99. MR 2550172.
Abstract, references, and article information   
View Article: PDF

[7] Cristian Lenart. On the combinatorics of crystal graphs, II. The crystal commutor. Proc. Amer. Math. Soc. 136 (2008) 825-837. MR 2361854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Raluca Dumitru and Costel Peligrad. Compact quantum group actions on C*-algebras and invariant derivations. Proc. Amer. Math. Soc. 135 (2007) 3977-3984. MR 2341948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. B. Zhang. Howe duality and the quantum general linear group. Proc. Amer. Math. Soc. 131 (2003) 2681-2692. MR 1974323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1